# SDR FDEA201202010415

- Difficulty date: February 1, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA33541
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED.   REPAIR CARRIED OUT IAW SRM 53-20-15, FIG 201, REPAIR 3 REV 48 .  CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
